| Catalog Number |
6400034000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
User facility reported that blade broke inside the handpiece during a procedure.All the broken pieces of the blade were found.No surgical delay and no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description